MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BASE PLATE UNCEMENTED 25 MM POST LENGTH; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. BASE PLATE UNCEMENTED 25 MM POST LENGTH; SHOULDER, PROSTHESIS
Model Number 00-4362-025-00
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 04/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2023 - 01360 d10: 40mm vit e liner +0mm cat: 00435004000 lot: 65226145 product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the patient was revised due to baseplate disassociation, liner wear and pain. no additional patient consequences were reported.  attempts have been made and additional information on the reported event is unavailable.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 -2023 -02618.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: no definite acute abnormality detected with respect of the glenosphere.No signs of loosening, wear, radiolucency or other contributing factors, and there is no cause for the glenosphere to be not tapered to the baseplate.Overall fit and alignment of the implants as well as bone quality appears grossly unremarkable.Hardware appears intact without periprosthetic lucencies.Bones appear intact.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.The reported event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BASE PLATE UNCEMENTED 25 MM POST LENGTH
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16953196
Report Number0001822565-2023-01349
Device Sequence Number3466706
Product Code HSD
UDI-Device Identifier00889024489455
UDI-Public(01)00889024489455(17)300131(10)64610507
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K172767
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-4362-025-00
Device Catalogue Number00436202500
Device Lot Number64610507
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2023
Supplement Date Received by Manufacturer09/20/2023
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight99 KG